Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Algebras of functions on the unit circle


Author: Donald Sarason
Journal: Bull. Amer. Math. Soc. 79 (1973), 286-299
MSC (1970): Primary 46J10, 30A76, 30A78
DOI: https://doi.org/10.1090/S0002-9904-1973-13144-1
MathSciNet review: 0324425
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 16, 914. MR 68627
  • 2. L. Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 25 #5186. MR 141789
  • 3. P. J. Cohen, A note on constructive methods in Banach algebras, Proc. Amer. Math. Soc. 12 (1961), 159-163. MR 23 # A1827. MR 124515
  • 4. A. M. Davie, T. W. Gamelin and J. Garnett, Distance estimates and pointwise bounded density (to appear). MR 313514
  • 5. R. G. Douglas, Toeplitz and Wiener-Hopf operators in H + C, Bull. Amer. Math. Soc. 74 (1968), 895-899. MR 37 #4648. MR 229070
  • 6. R. G. Douglas, On the spectrum of Toeplitz and Wiener-Hopf operators, Abstract Spaces and Approximation (Proc. Conf., Oberwolfach, 1968), Birkhäuser, Basel, 1969, pp. 53-66. MR 41 #4274. MR 259638
  • 7. R. G. Douglas and W. Rudin, Approximation by inner functions, Pacific J. Math. 31 (1969), 313-320. MR 40 #7814. MR 254606
  • 8. R. G. Douglas and D. Sarason, Fredholm Toeplitz operators, Proc. Amer. Math. Soc. 26 (1970), 117-120. MR 41 #4275. MR 259639
  • 9. R. G. Douglas and D. Sarason, A class of Toeplitz operators, Indiana Univ. Math. J. 20 (1971), 891-895. MR 407642
  • 10. C. Fefferman and E. M. Stein, (in preparation).
  • 11. J. Garnett and I. Glicksberg, Algebras with the same multiplicative measures, J. Functional Analysis 1 (1967), 331-341. MR 36 #691. MR 217602
  • 12. A. M. Gleason and H. Whitney, The extension of linear functionals on H, Pacific J. Math. 12 (1962), 163-182. MR 25 #5408. MR 142013
  • 13. H. Helson, Lectures on invariant subspaces, Academic Press, New York, 1964. MR 30 #1409. MR 171178
  • 14. H. Helson and D. Sarason, Past and future, Math. Scand. 21 (1967), 5-16. MR 38 #5282. MR 236989
  • 15. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall Ser. in Modern Analysis, Prentice-Hall, Englewood Cliffs, N.J., 1962. MR 24 #A2844. MR 133008
  • 16. K. Hoffman and I. M. Singer, Maximal algebras of continuous functions, Acta Math. 103 (1960), 217-241. MR 22 #8318. MR 117540
  • 17. Z. L. Leìbenzon, On the ring of continuous functions on a circle, Uspehi Mat. Nauk 7 (1952), no. 4 (50), 163-164. (Russian) MR 14, 386. MR 50809
  • 18. G. Lumer, Analytic functions and Dirichlet problem, Bull. Amer. Math. Soc. 70 (1964), 98-104. MR 28 #1509. MR 158283
  • 19. G. Lumer, On Wermer's maximality theorem, Invent. Math. 8 (1969), 236-237. MR 40 #4769. MR 251542
  • 20. D. Sarason, Generalized interpolation in H, Trans. Amer. Math. Soc. 127 (1967), 179-203. MR 34 #8193. MR 208383
  • 21. D. Sarason, An addendum to "Past and future", Math. Scand. 30 (1972), 62-64. MR 385990
  • 22. D. Sarason, On products of Toeplitz operators, Acta Sci. Math. (Szeged) (to appear). MR 331109
  • 22. D. Sarason, Invariant subspaces (to appear).
  • 24. D. Sarason, Approximation of piecewise continuous functions by quotients of bounded analytic functions, Canad. J. Math. 24 (1972), 642-657. MR 310647
  • 25. W. Scidel, On the distribution of values of bounded analytic functions, Trans. Amer. Math. Soc. 36 (1934), 201-226. MR 1501738
  • 27. J. Wermer, On algebras of continuous functions, Proc. Amer. Math. Soc. 4 (1953), 866-869. MR 15, 440. MR 58877
  • 28. L. Zalcman, Bounded analytic functions on domains of infinite connectivity, Trans. Amer. Math. Soc. 144 (1969), 241-269. MR 40 #5884. MR 252665

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46J10, 30A76, 30A78

Retrieve articles in all journals with MSC (1970): 46J10, 30A76, 30A78


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13144-1

American Mathematical Society